Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Murav'eva, M V

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:44
Abstract pages:235
Full texts:140

http://www.mathnet.ru/eng/person63431
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1973
1. M. V. Murav'eva, “On the optimality and limiting properties of the bayes solution of a system of linear algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 13:4 (1973),  819–828  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:4 (1973), 1–12
2. M. V. Murav'eva, “On finding a pulse transfer function by Tikhonov's method of regularization”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973),  194–199  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 246–254
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022